MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a discrepant chlamydia trachomatis patient result was obtained.The first test was chlamydia trachomatis negative.Test was repeated from the same sample twice, and was chlamydia trachomatis positive both times.There was no report of patient impact.
 
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a discrepant chlamydia trachomatis patient result was obtained.The first test was chlamydia trachomatis negative.Test was repeated from the same sample twice and was chlamydia trachomatis positive both times.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.(b)(4)) from lot 5204477 was performed by the review of manufacturing records, retain material testing, review of customer¿s data and by the complaint¿s history review.The review of quality control records of bd ctgctv2 for bd max¿ system kit lot 5204477 revealed no anomalies that could explain the customer¿s discrepant results.The retain material of bd ctgctv2 for bd max¿ system kit from lot 5204477 was tested and the results were as expected.Customer complained about discrepant results for chlamydia trachomatis (ct) target with the bd ctgctv2 for bd max¿ system.Customer provided a database along with four single runs for investigation.However, the database could not be analyzed because it was corrupted.Only the four runs (#841, #842, #844, and #845) from the bd max¿ instrument (b)(6) were available and could be reviewed as part of the investigation.Runs #842 and #844 contained samples tested with the bd ctgctv2 for bd max¿ system and only kit lot 5204477 was used.Review of the samples tested in the two runs did not reveal any discrepant result for the ct target, despite this being the reported issue in the complaint.Nevertheless, during review of customer data, it was revealed that some samples were tested up to four times (with either bd ctgctv2 for bd max¿ system assay or bd max¿ vaginal panel assay) using the same sbt.Instruction for use of both assays (p0237 and p0258) state that sufficient volume is available for two repeat tests from the bd molecular swab sample buffer tube, resulting in a total of three bd max¿ system runs.It is not recommended to test above the recommended instructions as this is off label use and may affect assay performance.Based on the available information, it was not possible to identify a cause for the customer issue.Nonetheless, no reagents issue is suspected.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd ctgctv2 for bd max¿ system kit lot 5204477.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action plan since no new hazard was identified.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24533955
Report Number3007420875-2026-00038
Device Sequence Number8933775
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)270123(10)5204477
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot Number5204477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown